Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Swollen legs and feet. Rash on face, scalp and leg. Have Liver Cancer. What to do?

hi .. I would call the VA Hospital but I have learned they have no advice nurse.. discouraged.. ugh.. so hopefully this is legit.. ooh i hope it is.. my father has stage four HCC Liver Cancer , Cirrosious (sure i spelled way wrong) and hep c ... anywho.. he was doing chemo ... but the doctors have stopped that treatment because his blood cells ???? this part confuses me.. but i believe they meant the blood cells when they say his numbers went from 500 to 0000 in six months.. so.. they stopped treatment (chemo) and put him on sorafenib .. he has had the rash all over his face and scalp .. well we noticed a slight rash on legs.. but the reason i am messaging is because his legs are swollen his feet (toes ) also.. he has appointment friday but is this swelling a concern right now... my mom insist he different color right now as well... what should we do
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Hepatocellular carcinoma with past history of cirrhosis suggests significant decompensated liver with doubtful viral induced rash.
Chemotherapy along with significant liver derangement may cause immunosuppression with predisposition to opportunistic infection.
Chemotherapy must be tappered or stop to prevent further progression fresh.
HCC itself is also associated with suppression of immune system.
Your father should also take Immune booster both intravenous and oral preparation.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 15 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor